# SDR SWAA2016111709805

- Difficulty date: November 2, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 38,197 hours, 17,855 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A5558
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE INNER CREASE BEAM CORRODED AT BS 727A, STR 17R.  REPAIRED CREASE BEAM IAW EA.
